# SDR P5CA2018030600047

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,136 hours, 20,106 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE DURING CLIMB.  COMPLETED RQH NON-NORMAL CHECKLIST.  ON GROUND NOTED FWD CABIN IND 32C, SUSPECT TEMP TX FAULT.
